BibTeX record journals/jcam/YangZ11a

download as .bib file

@article{DBLP:journals/jcam/YangZ11a,
  author    = {Kai Yang and
               Ran Zhang},
  title     = {Analysis of continuous collocation solutions for a kind of Volterra
               functional integral equations with proportional delay},
  journal   = {J. Computational Applied Mathematics},
  volume    = {236},
  number    = {5},
  pages     = {743--752},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2011.06.006},
  doi       = {10.1016/j.cam.2011.06.006},
  timestamp = {Fri, 26 May 2017 22:52:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/YangZ11a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics